# SDR SWAA2023121425692

- Difficulty date: November 28, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT BS 312 FLOOR BEAM LBL 45<[01] REMOVED AND REPLACED CRACKED INTERCOSTAL BS 312-TO-BS 328; LBL 45; P/N 141A5410-140; LOT#1536293-1 IAW SRM 51-40-02-0G-0 AND DWG# 141A5400;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED MEASUREMENT TABLE JOB COMPLETE.
